# SDR 95ZZZM662

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N121PC
- Make and model: Stbros SD360
- Aircraft serial: SH3721
- System (JASC): 2400 · Electrical Power System
- Part: Elect System
- Condition: Malfunctioned
- Location: Lt/Rt
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

FLT NR 5087 - HAD JUST DEPARTED CLT WHEN THE AIRCRAFT EXPERIENCED A PARTIAL ELECTRICAL FAILURE.  THE GROUND SERVICES BUS DROPPED OFF LINE, THE LT AND RT SHEDDING BUSSES DROPPED OFF LINE, PANEL 9P WENT BLANK.  THE EMERGENCY LIGHTS C/B TRIPPED AND THE EMERGENCY LIGHTS CAME ON, AND THE CAPTAINS EHSI INDICATED FAIL.  AFTER THE CAPTAIN HAD TALKED TO MAINTENANCE CONTROL ON THE RADIO AND TRIED TO RESET THE ESSENTIAL SERVICES TRANSFER RELAYS, RETURNED TO CLT AND MADE A SAFE UNEVENTFUL LANDING.  UPON LANDING ALL EFFECTED SYSTEMS RETURNED TO NORMAL.  MX PERSONNEL WAS DISPATCHED TO T\S THE PROBLEMS.  A COMPLETE TEST OF THE ELECTRICAL SYSTEMS INVOLVED FOUND NO PROBLEMS.  THE A/C WAS THEN RETURNED TO SERVICE.
